# SDR TAOA029514

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TS
- Make and model: Boeing 727225
- Aircraft serial: 20448
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907021
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 3 START VALVE LIGHT ILLUMINATED.  RETURNED TO BOSTON.  REPLACED NR 3 START VALVE, P/N97907021 S/N P1714 AND STARTER P/N 38322211, S/N P63264 ENGINE.  RUN UP OK.  (Z)
